# SDR CA081114001

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 464605
- Condition: Shorted
- Location: Proximity Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW SELECTED GEAR DOWN AND GOT 3 GREENS AND LT MLG DOOR AMBER LIGHT.  ALTERNATE EXTENSION C/O AND CREW OBSERVED ALTERNATE INDICATION SHOWED LT MLG (UNSAFE). CREW DECLARED EMERGENCY AND LANDED. PAX DEPLANED ON RUNWAY AND AFTER GEARS WERE PINNED ACFT TAXIED TO GATE. FAULT CONFIRMED BY PSEU TO BE LT LGDNLK2 OPEN CIRCUIT.  PROXIMITY SWITCH HARNESS ASSY PN 46460-5 REPLACED AND ACFT RETURNED TO SERVICE.
